# SDR DALA2025030201584

- Difficulty date: February 25, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,606 hours, 31,260 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bushing
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0829464) ALL 8 BUSHINGS ON AFT PRIMARY AND FAIL SAFE FITTING MUST BE REPLACED. R/R ALL 8 BUSHINGS ON AFT PRIMARY AND FAILSAFE FITTINGS PER PRI 624280-14, C/W ALL RII ITEMS, REF ERA 624280 REV 0, PRI REV 5.
